# SDR 9809806641

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Syst
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE FIRE WARNING SOUNDED.  SHUT DOWN THE ENGINE AND DISCHARGED THE FIRE BOTTLE.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 ENGINE STARTER, CONSTANT SPEED DRIVE, STARTER SHUTOFF VALVE, HIGH STAGE VALVE, AND HIGH STAGE CONTROL.  OPERATIONAL CHECK GOOD.
